Pain after op!

Hi, I'm wondering if anyone can just shed a bit of light!

I had a laposcapy on 30th March where I had endo removered, I was feeling ok and stopped taking the pain killers on the 3rd April, a day or two later, I started feeling a bit strange (cold, hot flushes, faint, lathargic and unable to sleep) which I have put down to the after affects the tramadol I am no longer taking but since 2am this morning I am in pain, again! Could it just be the after affects of the op? Or something else! Have I tried to run b4 I can walk (as the saying goes). Just when I thought I could get back to work and get back to normal, I don't want to take the tramadol as I feel I will have to start the hole process of coming of them and suffering the side effects.

6 Replies

oldestnewest
  • Hi Hun. I know exactly how you are feeling right in going through similar symptoms having had my lap on the 31st March. It's the Anaesthetic wearing off as well as the tramadol. We have to get ourselves a break and let our bodies settle down after major surgery. I would give your doctor a call for done advice also. Take care. Julie. Xx

  • Thanks for your reply, I the i may need more rest! X hope u get back to your 'normal' healthy self soon!

  • Hi - it really is such early days. You should really give your body a good 2 weeks just to get the healing process started and then some before you start to feel on the up. You must try and remember that you knew you were having this op but your body didn't! It's a trauma just the same as if you had an injury that needed surgery and your body will still be in shock from it and you can feel all sorts of effects as your body tries to rebalance. The surgeon has been rummaging around your ovaries too no doubt and that can disturb your hormones. If you have had excision then there is a lot of healing to be done and even with ablation. The raw flesh inside needs to heal and if you are doing anything strenuous you can pull the new tissue apart just the same as if you had stitches inside. You have no doubt had a long journey to get you to this point so be kind to yourself, take painkillers as you need them and give your body time. Just keep a check on any signs of infection such as fever and high temp, but otherwise no more running!

  • I think I may be doing to much, I felt fine Friday and think I have just got abit carried away! in huinsight the 3 hour walk I did yesterday was a bit ambitious, thanks for the reply!

  • Oh ho...but a 3 mile walk was a hell of an achievement!!

  • You could try a different type of painkiller - that wouldn't make you feel poorly coming off it. Ask your doctor.

You may also like...